# SDR REXA2016011100077

- Difficulty date: January 11, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,279 hours, 20,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY, FLOOR SUPPORT RAIL AT LBL 24.0, FS 590 - 621 HAS MINOR CORROSION AROUND THE NUTPLATES.  REPLACED FLOOR CAP PN 601R35031-263.  REINSTALLED FILLER STRIP AS DETAILED IN STEPS 1-4.
